Randomized compact routing in decomposable metrics

Goran Konjevod, Andrea Richa, Donglin Xia, Ling Zhou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We study the compact routing problem in networks whose shortest path metrics are decomposable. Decomposable metrics are more general than doubling metrics, growth-bounded metrics, and metrics induced by graphs excluding K r,r as a minor. In this work, we present both name-dependent and name-independent constant stretch compact routing schemes for bounded decomposable metrics with polylogarithmic storage requirements at each node and polylogarithmic packet headers. Our work is the first to design compact routing schemes with constant stretch for networks as general as decomposable metrics.

Original languageEnglish (US)
Title of host publicationPODC'11 - Proceedings of the 2011 ACM Symposium Principles of Distributed Computing
Pages351-352
Number of pages2
DOIs
StatePublished - 2011
Event30th Annual ACM SIGACT-SIGOPS Symposium on Principles of Distributed Computing, PODC'11, Held as Part of the 5th Federated Computing Research Conference, FCRC - San Jose, CA, United States
Duration: Jun 6 2011Jun 8 2011

Publication series

NameProceedings of the Annual ACM Symposium on Principles of Distributed Computing

Conference

Conference30th Annual ACM SIGACT-SIGOPS Symposium on Principles of Distributed Computing, PODC'11, Held as Part of the 5th Federated Computing Research Conference, FCRC
CountryUnited States
CitySan Jose, CA
Period6/6/116/8/11

Keywords

  • compact routing
  • decomposable metrics
  • randomized algorithms

ASJC Scopus subject areas

  • Software
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this